# SDR SWAA2016042851385

- Difficulty date: April 24, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 44,666 hours, 25,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER EXIT LIGHT MISSING.  INSTALLED LIGHT ASSEMBLY IAW AMM.
